# SDR SIMA2020030426010

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14540752603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED AT FR 61 BETWEEN STR 4 RT AND 5 RT-C/A-REMOVED AND REPLACED SUPPORT AT FRAME 61 BETWEEN STRINGER 4RT AND 5 RT IAW SRM 51-40-02.
